# SDR C77A20130313014

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 17062043406
- Condition: Cracked
- Location: Zone 300
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER TIP FAIRING PANEL 345AR, IS SPLIT INTO THE COMPOSITE PLIES AND HAS DELAMINATION.  REPAIRED USING LAYUP PROCEDURE IAW SRM 51-71-09 ON WO 681213-312 IAW ETD 2013-170-003483 AND COMPASS EA E170-55-006, REV IR WO 703357.
